MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely depressed architect tsh result for one patient diagnosed with autoimmune thyroiditis.The following data was provided: (b)(6) 2023 initial result = 17.06 miu/l (testing completed at another laboratory).(b)(6) 2023 sid (b)(6) initial result = 6.98 miu/l.(b)(6) 2023 initial result = 17.7 miu/l (testing completed at another laboratory).(b)(6) 2023 initial result = 14.05 miu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed architect tsh result for one patient diagnosed with autoimmune thyroiditis.The following data was provided: on (b)(6) 2023, initial result = 17.06 miu/l (testing completed at another laboratory) on (b)(6) 2023 ,sid (b)(6) initial result = 6.98 miu/l on (b)(6) 2023, initial result = 17.7 miu/l (testing completed at another laboratory) on (b)(6) 2023, initial result = 14.05 miu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A search for similar complaints did not identify an increase in complaint activity.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any related nonconformance's, potential nonconformance's, or deviations associated with the likely lot number 45584ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the architect tsh reagent for lot 45584ud00 was identified.
 
Additional Manufacturer Narrative
An evaluation is still in process.A follow-up report will be submitted when the evaluation is complete.After further review, section d4 catalog # was updated from 07k62-25 to 07k62-30.Section d4 unique identifier (udi) # was updated from (b)(4).H3 other text : device evaluation still in process.
 
Event or Problem Description
The customer observed a falsely depressed architect tsh result for one patient diagnosed with autoimmune thyroiditis.The following data was provided: 13jun2023 initial result = 17.06 miu/l (testing completed at another laboratory).19jun2023 sid (b)(6) initial result = 6.98 miu/l.29jun2023 initial result = 17.7 miu/l (testing completed at another laboratory).01jul2023 initial result = 14.05 miu/l no impact to patient management was reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17388550
Report Number3005094123-2023-00192
Device Sequence Number5929423
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Catalogue Number07K62-30
Device Lot Number45584UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/22/2023
09/27/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/11/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown